# SDR 9JLA2021061621979

- Difficulty date: June 4, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N400CP
- Make and model: Cessna 560XL
- Aircraft serial: 5605716
- Aircraft time: 4,094 hours, 3,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE MAIN CABIN DOOR VENT DOOR REQUIRED TO BE MANUALLY CLOSED BEFORE FLIGHT. THE MAINTENANCE VENDOR TROUBLE SHOT AND DETERMINED THAT THE DOOR VENT SOLENOID HAD FAILED. A NEW SOLENOID WAS INSTALLED AND RIGGED. FT WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE. THIS PARTICULAR COMPONENT IS KNOW TO HAVE A VERY HIGH FAILURE RATE. THE AIRCRAFT MFG KNOWS ABOUT THE HIGH FAIL RATE. THIS OPERATOR HAS REPORTED ON THIS FAILURE MANY TIMES. WE ARE CONSIDERING A SELF IMPOSED LIFE LIMIT.
